UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Approximate inversion method for time-fractional subdiffusion equations Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018,Volume: 25,Issue: 2
Authors:  Lu, Xin;  Pang, Hong-Kui;  Sun, Hai-Wei;  Vong, Seak-Weng
Favorite  |  View/Download:20/0  |  Submit date:2018/10/30
Approximate Inversion Method  Block Lower Triangular Toeplitz Matrix  Fast Fourier Transforms  Matrix Polynomial  Time-fractional Subdiffusion Equations